# SDR SWIA972066

- Difficulty date: October 26, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 6,059 hours, 5,538 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Failed
- Location: Air Distribution
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT DISPLAY COOL MESSAGE CAME ON.  COMPLIED WITH QRH AND MESSAGE WENT OUT ONLY IN STANDBY POSITION.  RETURNED TO FIELD.  REMOVED AND REPLACED DISPLAY COOL SENSOR AND FILTER.  CHECKED DUCTS.  OPS CHECKS GOOD.  S/N:  0017, S/N OFF:  00155.
